i am taking 750mg of depakote and i went from not being able to stop crying for days and days and now i am just numb .i have no feelings either way.i am empty on the feelings.i am not sad or happy or nothing.i am just existing,do you think its the meds ..or just bp.i am alittle cocerned..do you think i should be????????
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...